# SDR GLBA20061051

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 33,255 hours, 36,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR RT LOWER WING SKIN CRACKED APPROXIMATELY .9 INCH IN LENGTH AT THE FORWARD IB CORNER AND AFT OB CORNERS OF FUEL ACCESS PANEL 621AB.  STOP DRILLED CRACKS AND PATCHED IAW SRM 57-20-01.
